# SDR SWIA2019122747440

- Difficulty date: November 11, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE UNDER FAIRINGS 191AB AND 192BB BETWEEN STRINGERS 24 LT AND RT AT BS 409+96 MOUNT HOLES WERE CORRODED.  REMOVED CORROSION FROM FWD FUSELAGE UNDER FAIRINGS MOUNT HOLES, BLENDED AREAS FOUND TO BE OUT OF LIMITS, APPLICABLE REO  FOR THIS AREA STATES THAT THE SUBJET CONDITION IS STRUCTURALLY ACCEPTABLE, COMPLIED WITH DISPOSITION STEPS 1-7.
